# SDR AALA202507065199

- Difficulty date: July 2, 2025
- Submitted: July 6, 2025
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 67,980 hours, 39,798 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Part number: E21336000
- Part serial: 11466
- Condition: Faulted
- Location: Zone 700
- Part time: 63,270 hours, 29,908 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DECLARED AN EMERGENCY INTO GRR ACCOUNT MAINTENANCE, LOSS OF NOSE WHEEL STEERING. AIRCRAFT LANDED WITHOUT INCIDENT AND WAS TOWED TO THE GATE. EMERGENCY VEHICLES RESPONDED AS A PRECAUTION. MAINTENANCE  FOUND N/WS FEEDBACK SENSOR 4GC HAS PIN E PUSHED BACK. RAR N/WS FEEDBACK SENSOR 4GC IAW AMM 32-51-19-400-002-A.
